RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 1, Pages 3–10 (Mi zvmmf5240)  

This article is cited in 5 scientific papers (total in 5 papers)

A projective algorithm for solutions of linear algebraic equations of large dimension

G. P. Vasil'chenko, A. A. Svetlakov

Tomsk

Full text: PDF file (959 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:1, 1–8

Bibliographic databases:

UDC: 519.61
MSC: Primary 65F10; Secondary 65F20, 42A15
Received: 06.03.1978
Revised: 20.07.1978

Citation: G. P. Vasil'chenko, A. A. Svetlakov, “A projective algorithm for solutions of linear algebraic equations of large dimension”, Zh. Vychisl. Mat. Mat. Fiz., 20:1 (1980), 3–10; U.S.S.R. Comput. Math. Math. Phys., 20:1 (1980), 1–8

Citation in format AMSBIB
\Bibitem{VasSve80}
\by G.~P.~Vasil'chenko, A.~A.~Svetlakov
\paper A projective algorithm for solutions of linear algebraic equations of large dimension
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/zvmmf5240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=564772}
\zmath{https://zbmath.org/?q=an:0446.65012}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 1
\pages 1--8
\crossref{https://doi.org/10.1016/0041-5553(80)90057-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5240
  • http://mi.mathnet.ru/eng/zvmmf/v20/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Il'in, “On Kaczmarz's iterative method and its generalizations”, J. Appl. Industr. Math., 2:3 (2008), 357–366  mathnet  crossref  mathscinet
    2. A. I. Zhdanov, A. A. Ivanov, “Proektsionnyi regulyariziruyuschii algoritm dlya resheniya nekorrektnykh lineinykh algebraicheskikh sistem bolshoi razmernosti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 5(21) (2010), 309–312  mathnet  crossref
    3. Abdelazeem M., Gobashy M.M., “A solution to unexploded ordnance detection problem from its magnetic anomaly using Kaczmarz regularization”, Interpretation, 4:3 (2016), SH61–SH69  crossref  isi
    4. E. Yu. Bogdanova, “Blochnyi regulyarizovannyi metod Kachmazha”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:3 (2016), 544–551  mathnet  crossref  zmath  elib
    5. Ivanov A.A., Zhdanov A.I., “The Block Kaczmarz Algorithm Based on Solving Linear Systems With Arrowhead Matrices”, Appl. Math. E-Notes, 17 (2017), 143–156  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:239
    Full text:134
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020